# SDR CA140407005

- Difficulty date: March 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Unit
- Part number: 8201003007
- Condition: Failed
- Location: Electronic
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY 40 MINUTES INTO FLIGHT THE AIR CONDITIONING WAS SELECTED SLIGHTLY WARMER AND THIS ACTION RESULTED IN ILLUMINATION OF THE FLT COMPARTMENT PACK HOT CAUTION LIGHT.  CREW ACTIONED QRH - PACK OFF, MAX BLEED, DESCEND SMELL/FUMES IN COCKPIT AND CABIN. PASSENGERS COMPLAINED, AND THE CREW DONNED OXYGEN MASK, AND DIVERTED THE FLIGHT.  RESULTANT TEMPERATURES WERE CAB DUCT 20 & FLT COMPARTMENT DUCT OVER 40 POST FLIGHT MAINTENANCE, CDS SHOWING MANY FAULTS, MAINLY ECS DIGITAL 2 AND A SINGLE ANALOGUE 2 FAULT.  ECS ECU REPLACED AND ACFT RETURNED TO SERVICE.
